Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had postinor, pregnancy symptoms. Am i pregnant?

I took postinor 2 early March and it brought down my period. It lasted the usual 6 days and ended on March 9th. Since then i have not gotten another period. I am experiencing pregnancy symptoms however, i took 2 home tests and it was negative. My period is never usually late. Could it be the postinor? Please advise accordingly.

Thank you
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Almost 4 months passed after postinor , amenorrhea is not to due to this.
Consult a Gynaecologist and get his opinion as in few cases home pregnancy tests may be negative.
As physical examination by Gynaecologist will find out the cause.
Good luck.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor